Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took pill after unprotected sex. Heavy bleeding, severe abdominal pains, had pregnancy symptoms. Miscarriage?

had unprotected sex, so I took the morning after pill , over the next three days after taking the pill I had unprotected sex about two times however he pulled out. The pill leaflet said if I do not come on my period within five days to go to the doctor... 15 days after taking the pill I thought I began spotting so I put in a tampon , I woke up to find the tampon had been soaked through, I ve never experienced this kind of bleeding in my life, I ve got strong abdominal pains, too the point where I want to scream . Prior to this I did have pregnancy symptoms of tender breasts, fatigue ect. Have I miscarried, if so what do I do now? I feel awful and I cant stop bleeding so muc
Asked On : Wed, 17 Oct 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor